# SDR SWAA2023071076314

- Difficulty date: July 7, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N8548P
- Make and model: Boeing 737-8H4
- Aircraft serial: 36968
- Aircraft time: 19,226 hours, 9,461 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BIRD STRIKE ON TAKEOFF. ON ROTATION AT TAKEOFF AIRCRAFT PLOWED HRU A FLOCK OF BIRDS. ONE STRIKE CONFIRMED IMMEDIATELY ON FO FWD WINDSCREEN. BEST ESTIMATE OF 2 DOEN MEDIUM SIED ANIMALS. TOOK AIRCRAFT AIRBORNE.NO UNUSUAL ENGINE INDICATIONSNO UNUSUAL SMELLS IN COCKPIT OR CABIN PRESSURIATION NORMAL. AIR RETURN TO DAL FOE OVERWEIGHT LANDING. NORMAL CONFIGURATION OF GEAR ANDD FLAPSUNEVENTFUL LANDING. CRASH RESPONSE NOTED NO UNUSUAL ISSUES VISUALLY OR EXCESSIVE HEAT WITH IR GUN. AIRCRAFT OPERATIONS VERIFIED 5 DEAD ANIMALS RECOVERED FROM RUNWAY.<[01] C/W BIRDSTRIKE INSP PER AMM 05-51-18. FOUND EVIDENCE OF 3 BIRD STRIKES ON AIRCRAFT. R1 WINDOW;STA 178+2?@S-11R;STA211@S-7L. NO DAMAGE TO FUSELAGE SKIN. NO STHER SIGNS OF IMPACT ON WINGS;TAIL OR ENGINES. CLEANED IMPACT AREAS PER AMM 12-40-04. C/W OVERWEIGHT LDG AND TAXI PER AMM 05-51-35 AND AMM 05-51-09.
